The topological spherical space form problem I
Compositio Mathematica, Volume 23 (1971) no. 1, p. 101-114
@article{CM_1971__23_1_101_0,
     author = {Thomas, Charles and Wall, C. T. C.},
     title = {The topological spherical space form problem I},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {23},
     number = {1},
     year = {1971},
     pages = {101-114},
     zbl = {0206.52403},
     mrnumber = {372894},
     language = {en},
     url = {http://www.numdam.org/item/CM_1971__23_1_101_0}
}
Thomas, C. B.; Wall, C. T. C. The topological spherical space form problem I. Compositio Mathematica, Volume 23 (1971) no. 1, pp. 101-114. http://www.numdam.org/item/CM_1971__23_1_101_0/

H. Bass et al. [1] Algebraic K-theory and its geometric applications. Lecture notes 108, Springer Verlag (1969). | MR 271193 | Zbl 0185.00105

H. Cartan AND S. Eilenberg [2] Homological algebra. Princeton U.P. (1956). | MR 77480 | Zbl 0075.24305

L. Dickson [3] Linear Groups. Teubner (Leipzig, 1901). | JFM 32.0128.01

R. Kirby AND L. Siebenmann [4] On the triangulation of manifolds and the Hauptvermutung. Preprint I.A.S. Princeton (1968). | MR 242166 | Zbl 0189.54701

T.Y. Lam [5] Artin exponents for finite groups. J. of Algebra 9 (1968), 94-119. | Zbl 0277.20006

J.W. Milnor [6] Groups which operate on Sn without fixed points. Amer. J. Math. 79 (1957), 612-623. | MR 90056 | Zbl 0078.16304

L. Siebenmann [7] Remarks on topological manifolds. Notices A.M.S. 16 (1969), 698.

M. Spivak [8] Spaces satisfying Poincaré duality. Topology 6 (1967), 77-101. | MR 214071 | Zbl 0185.50904

D. Sullivan [9] Geometric topology. Preprint, Princeton (1967).

R.G. Swan [10] A new method in fixed point theory. Comm. Math. Hel. 34 (1960), 1-16. | MR 115176 | Zbl 0144.22602

R.G. Swan [11] Periodic resolutions for finite groups. Annals of Math. 72 (1960), 267-291. | MR 124895 | Zbl 0096.01701

R.G. Swan [12] The p-period of a finite group. Ill. J. Math. 4 (1960), 341-346. | MR 122856 | Zbl 0095.02002

C.B. Thomas [13] The oriented homotopy type of compact 3-manifolds. Proc. London Math. Soc. (3), 19 (1969), 31-44. | MR 248838 | Zbl 0167.21502

C.T.C. Wall [14] Finiteness conditions for CW complexes II. Proc. Royal Society A 295 (1966), 129-139. | MR 211402 | Zbl 0152.21902

C.T.C. Wall [15] Poincaré complexes I. Annals of Math. 86 (1967), 213-245. | MR 217791 | Zbl 0153.25401

C.T.C. Wall [16] Free piecewise linear involutions on spheres. Bull. AM.S. 74 (1968), 554-558. | MR 222905 | Zbl 0201.56301

C.T.C. Wall [17] Surgery of compact manifolds. Preprint, Liverpool University (1967). | MR 1687388

C.T.C. Wall [18] Free actions on spheres by cyclic groups of odd order. Preprint, Liverpool University (1969).

J. Wolf [19] Spaces of constant curvature. McGraw Hill (New York, 1967). | MR 217740 | Zbl 0162.53304